# SDR IXXA07SMN178S

- Difficulty date: June 30, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT ELEVATOR LOWER SKIN SHOWS DENT AT STATION XE 55.062.  REMOVED FASTENER AS NEEDED TO PERFORM REPAIR AND DAMAGED AREA.  FABRICATED NEW SKIN AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS FROM STATION XAR 0 TO STATION XE 132.000.  PERFORMED BALANCE TO LT ELEVATOR IAW DC8 SRM 51-4-4 PAGES 1-2.  FOUND WITHIN ALLOWABLE TOLERANCE LIMITS.  MOMENT 1450.87 IN LBSDC8 SRM 55-4-1 FIGURE 1 SHEETS 1 AND 2, DC8 SRM 55-1-0 FIGURE 1, DC8 SRM 51-1-21, DC8 SRM 55-4-1 FIGURE 1 SHEETS 1 AND 2 ITEM "E" AND "F", DRAWING DOUGLAS NR 5654970-5, DC8 SRM 51-1-9, DC8 SRM 51-1-8B.
